|

CBS sets fall schedule, featuring 'Thursday Night Football,' 'Big Bang Theory'

By Kyle Johnson,

CBS announced their fall schedule and plans for a multi-phase rollout on Tuesday that will start off with football and continue through to the end of October.

The fall TV season for the network starts Sept. 11 with Thursday Night Football where the Pittsburgh Steelers and the Baltimore Ravens square off, delaying the start of CBS' normally dominating Thursday night comedy schedule until Oct. 30.

"The addition of Thursday Night Football provides the flexibility to strategically roll out our fall season in multiple waves, maximizing promotional platforms and scheduling opportunities to give our new and returning series the best possible launch," CBS Entertainment chairman Nina Tassler said.

Sunday, Sept. 21 will see the rollout of CBS' programs, with the return of 60 Minutes and The Good Wife and the debut of Madam Secretary. The Monday, there will be back-to-back episodes of The Big Bang Theory, featuring the eighth season premiere, but then the show won't return with new episodes until late October.

New show Scorpion debuts on Sept. 22 and NCIS: New Orleans follows a day later. Stalker begins its fall run on Oct.1 and The McCarthys will debut alongside the premieres of CBS' normal Thursday night series on Oct. 30

Fall Schedule:

Thursday, Sept. 11
8:25 p.m. Thursday Night Football

Sunday, Sept. 21
7:00-8:00 p.m. 60 Minutes
8:00-9:00 p.m. Madam Secretary
9:00-10:00 p.m. The Good Wife

Monday, Sept. 22
8:00-9:00 p.m. The Big Bang Theory
9:00-10:00 p.m. Scorpion

Tuesday, Sept. 23
8:00-9:00 p.m. NCIS
9:00-10:00 p.m. NCIS: New Orleans
10:00-11:00 p.m. Person of Interest

Wednesday, Sept. 24
8:00-9:00 p.m. Survivor

Friday, Sept. 26
8:00-9:00 p.m. The Amazing Race
9:00-10:00 p.m. Hawaii Five-0
10:00-11:00 p.m. Blue Bloods

Saturday, Sept. 27
10:00-11:00 p.m. 48 Hours

Sunday, Sept. 28
10:00-11:00 p.m. CSI

Monday, Sept. 29
8:30-9:00 p.m. Mom
10:00-11:00 p.m. NCIS: Los Angeles

Wednesday, Oct. 1
9:00-10:00 p.m. Criminal Minds
10:00-11:00 p.m. Stalker

Monday, Oct. 27
8:00-8:30 p.m. 2 Broke Girls

Thursday, Oct. 30
8:00-8:30 p.m. The Big Bang Theory (normal time)
8:30-9:00 p.m. The Millers
9:00-9:30 p.m. Two and a Half Men
9:30-10:00 p.m. The McCarthys
10:00-11:00 p.m. Elementary

image courtesy of Sonja Flemming/CBS ©2014 CBS Broadcasting, Inc

 
 

Join Our Newsletter

Popular Threads